# SDR AALA201610179005

- Difficulty date: October 15, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 34,459 hours, 15,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT HANDLE LIGHT INOP.  REMOVED AND REPLACED RIGHT OVERWING EXIT HANDLE AREA LIGHT.  CHECKS GOOD PER AMM 33-50-00.  THE AIRCRAFT WAS NOT GROUNDED.
